Ivan Matić
Ivan Matić
Associate Professor at the Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
NaslovCitiranoGodina
Uvod u teoriju brojeva
I Matic
Odjel za matematiku Sveucilišta JJ Strossmayera u Osijeku, 2015
272015
Strongly positive representations of metaplectic groups
I Matić
Journal of algebra 334 (1), 255-274, 2011
262011
On Jacquet modules of representations of segment type
I Matić, M Tadić
Manuscripta Mathematica 147 (3-4), 437-476, 2015
132015
Jacquet modules of strongly positive representations of the metaplectic group ̃𝑆𝑝 (𝑛)
I Matić
Transactions of the American Mathematical Society 365 (5), 2755-2778, 2013
92013
Theta lifts of strongly positive discrete series: the case of ( Sp (n), O (V))
I Matic
Pacific J. Math 259 (2), 445-471, 2012
92012
The unitary dual of p-adic Sp (2)
M Hanzer, I Matić
Pacific journal of mathematics 248 (1), 107-137, 2010
82010
Irreducibility of the unitary principal series of p-adic {\ widetilde {Sp (n)}}
M Hanzer, I Matić
Manuscripta mathematica 132 (3-4), 539-547, 2010
72010
On Jacquet modules of discrete series: the first inductive step
I Matic
Journal of Lie Theory 26 (1), 135-168, 2016
62016
The unitary dual of p-adic 𝑆𝑂 (5)
I Matić
Proceedings of the American mathematical society 138 (2), 759-767, 2010
62010
Grčko-kineski stil u teoriji brojeva
I Matić, D Ševerdija
Osječki matematički list 10 (1), 43-57, 2010
42010
First occurrence indices of tempered representations of metaplectic groups
I Matić
Proceedings of the American Mathematical Society 144 (7), 3157-3172, 2015
32015
On discrete series subrepresentations of the generalized principal series
I Matić
Glasnik matematički 51 (1), 125-152, 2015
32015
Kineski teorem o ostatcima za polinome
S Bingulac, I Matić
Osječki matematički list 12 (2), 105-126, 2013
32013
The conservation relation for discrete series representations of metaplectic groups
I Matić
International mathematics research notices 2013 (22), 5227-5269, 2013
32013
Levi subgroups of p-adic Spin (2n+ 1)
I Matić
Mathematical Communications 14 (2), 223-233, 2009
32009
Approaches to learning mathematics in engineering study program
LJ Matic, I Matic, A Katalenic
Mathematics teaching for the future, 186-195, 0
3
Discrete series of odd general spin groups
Y Kim, I Matić
arXiv preprint arXiv:1706.01111, 2017
22017
Numerical bounds of chinese abacus
I Matić, D Ševrdija, S Škorvaga
Osječki matematički list 9 (2), 75-91, 2010
2*2010
Aubert duals of discrete series: the first inductive step
I Matić
Glasnik matematički, 2018
12018
Strongly positive subquotients in a class of induced representations of classical p-adic groups
I Matić
Journal of Algebra 444, 504-526, 2015
12015
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20